Hey do I need to get my mirena (levonorgestrel) taken out? I thought not having a period was apart of the birth control

Mirena (levonorgestrel) How long have you had the Mirena (levonorgestrel)? If it was recently placed, as with all progesterone only contraception, abnormal bleeding, meaning bleeding every day or no bleeding at all or anything in between is a side effect. No bleeding in your case is a side effect and truly not something to have the iud removed over. Enjoy not having to deal with a period!

Related Questions

What would happen if I took birth control while having mirena (levonorgestrel) in order to temporarily get rid of my period?

Bcp's/Mirena. Using birth control pills while having a Mirena IUD can only stop a period if you start the oral bcp on the first week of your period, and will only delay the next period if you take continuously the active pills with no breaks (i.e., no placebo pills) until you are past the time where your period is not wanted. There is no problem with having the Mirena at the same time. Read more...

Had my mirena (levonorgestrel) removed 3/13 and last period was 2/28 start every month same day havent started yet should I be concerned? No birth control

Pregnant? Its possible you are pregnant. A pregnancy test can help you find out quickly. If you are not pregnant, I wouldn't be concerned unless you miss several periods. If you miss several in a row, you should see your Ob/Gyn. Don't wait if you are having abnormal bleeding and/or pain. Best wishes. Read more...

I use mirena (levonorgestrel) as birth control and im only supposed to have one period than I shouldnt have one but im still bleeding & its been a month. Why?

Breakthroug Bleeding. Mirena (levonorgestrel) is a hormonal iud. It may take a few months for this bleeding to resolve. The Progesterone in Mirena (levonorgestrel) makes the womb's lining thinner eventually making your periods lighter. Read more...
Bleeding on Mirena (levonorgestrel) Bleeding on Mirena (levonorgestrel) is highly variable. Most bleed and spot for the first few weeks and then periods dramatically lighten with 50% not having a period by 1 year. There is wide variations in the bleeding pattern typical of Progesterone only methods. Irregular bleeding is expected and does not mean the iud does not work. If you are concerned please schedule an iud check with your obgyn. Read more...

I'm on birth control and it's mirena (levonorgestrel) and sometimes I have a period and sometimes I don't every month but this month it's on but the smell this month i?

Pelvic exam . It is not normal to miss periods on birth control pills. Hope you are taking the pills at the same time every day .The smell could be sign of infection. A pelvic exam is a must. Consider changing the birth control pill is there is no infection. Read more...

Been having mirena (levonorgestrel) birth control for almost 2 years and for about 2 months already I've been having this lull pain after my period in my abdomen...?

See your physician. The Mirena (levonorgestrel) needs to be checked to be certain it is still in the proper position. Also, a culture may be insdicated to rule out an infection. Either of these problems could explain the sensation you are experiencing. Read more...
Well. Thats a tough one; i wouldn't immediatly blame the iud. You could have a uti, an ovarian cyst or something unrelated. You mat wanna get checked out though. It is a bit unusual for it to be fine for 2 years then problematic. Read more...